Alert archive / Pennsylvania / Areal Flood Warnings in 2016
Areal Flood Warning 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Feb 25, 2016, 7:51 AM EST for 4 counties in Pennsylvania; Warren County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 7:51 AM EST (12:51 UTC)
- Expired
- Feb 25, 2016, 1:45 PM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Warren County, NJ, Bucks County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 120 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
390
WGUS41 KPHI 251251
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 AM EST THU FEB 25 2016
NJC041-PAC017-077-089-095-251845-
/O.NEW.KPHI.FA.W.0011.160225T1251Z-160225T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-NORTHAMPTON PA-LEHIGH PA-MONROE PA-BUCKS PA-
751 AM EST THU FEB 25 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTHWESTERN WARREN COUNTY IN NORTHWESTERN NEW JERSEY...
NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
SOUTHEASTERN MONROE COUNTY IN NORTHEASTERN PENNSYLVANIA...
NORTHWESTERN BUCKS COUNTY IN SOUTHEASTERN PENNSYLVANIA...
* UNTIL 145 PM EST
* AT 747 AM EST...CREEKS AND STREAMS ACROSS THE AREA CONTINUE TO RUN
HIGH AS A RESULT OF HEAVY RAIN DURING THE PAST 24 HOURS. WHILE
MANY OF THESE CREEKS AND STREAMS HAVE CRESTED, SOME REMAIN ABOVE
FLOOD STAGE. THE FLOOD WARNING THEREFORE CONTINUES UNTIL ENOUGH
WATER DRAINS FROM THESE WATERWAYS TO THE POINT WHERE THEY NO
LONGER POSE A THREAT TO RESIDENTS IN THE AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALLENTOWN...EASTON...BETHLEHEM...FORKS...EMMAUS...NORTHAMPTON...
EAST STROUDSBURG...QUAKERTOWN...WILSON...BLAIRSTOWN...HELLERTOWN...
NAZARETH...BANGOR...PEN ARGYL...WIND GAP...BATH...BELVIDERE...
HARMONY...ALPHA AND HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4096 7492 4036 7538 4048 7559 4056 7570
4108 7521
$$
JJM1 follow-up statement
830
WGUS81 KPHI 251838
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EST THU FEB 25 2016
NJC041-PAC017-077-089-095-251846-
/O.EXP.KPHI.FA.W.0011.000000T0000Z-160225T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-NORTHAMPTON PA-LEHIGH PA-MONROE PA-BUCKS PA-
138 PM EST THU FEB 25 2016
...THE FLOOD WARNING WILL EXPIRE AT 145 PM EST NORTHWESTERN WARREN...
NORTHAMPTON...LEHIGH...SOUTHEASTERN MONROE AND NORTHWESTERN BUCKS
COUNTIES...
SMALLER STREAMS AND CREEKS IN THE AREA HAVE RECEEDED BACK INTO THEIR
BANKS. ADDITIONAL SHOWER ACTIVITY LATER TODAY IS EXPECTED TO HAVE
LITTLE ADDITIONAL EFFECT...SO THE FLOOD WARNING WILL BE ALLOWED TO
EXPIRE AT 145 PM TODAY.
LAT...LON 4096 7492 4036 7538 4048 7559 4056 7570
4108 7521
$$
JJMWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Feb 25, 6:49 AM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 25, 6:49 AM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 AM EST THU FEB 25 2016
.SYNOPSIS...
AN INTENSE STORM WILL TRACK ACROSS WESTERN NEW ENGLAND TODAY, THEN
INTO THE CANADIAN MARITIMES THROUGH TONIGHT. AN ASSOCIATED COLD
FRONT WILL SHIFT TO OUR EAST EARLY THIS MORNING. HIGH PRESSURE
ARRIVES LATER FRIDAY BEFORE SHIFTING TO OUR SOUTH SATURDAY. A COLD
FRONT THEN MOVES THROUGH DURING MONDAY, WITH WEAK HIGH PRESSURE TO
FOLLOW FOR TUESDAY INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLEAR SLOT IN NJ, SRN DE AND A PTN OF E MD WILL FILL IN THIS
MORNING AS TROUGH ALOFT MOVES OVERHEAD.
OTHERWISE THE FORECAST BASIS: USED 00Z/25 50 50 BLENDED GFS/NAM
MOS THEN BLENDED IN HALF WITH THE 21Z SREF POPS. MOST OF THE
SHOWERS TODAY E PA...SPRINKLES TRICKLING TO THE SE OF I95 AT
TIMES.
OTHERWISE...WITH CAA AND A STILL MILD AIRMASS TO CLEAN OUT...IT
SHOULD BECOME WINDY WITH MIDDAY AND AFTERNOON GUSTS 35 TO 45 MPH.
YDYS SVR AND RAINFALL: PROBABLY WILL HAVE EXTENSIVE UPDATE OF LSR'S
AND RAINFALL REPORTS > 1.5" LATE THIS MORNING-MIDDAY, ONCE WE CAN
REVIEW ALL THE DATA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
BRISK WINDS AND TURNING COOLER WITH VARIABLE CLOUDINESS. STILL
ABOVE NORMAL TEMPS. A CHANCE OF MEASURABLE SNOW SHOWERS VCNTY THE
POCONOS. SNOWMAP POSTED. GUSTY WNW WINDS TO 30 MPH.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH IN THE EAST
FRIDAY WHICH THEN AMPLIFIES SOME INTO SATURDAY. THE TROUGH LIFTS OUT
LATER SATURDAY INTO SUNDAY. ANOTHER TROUGH THEN DIGS FROM THE GREAT
LAKES TO THE NORTHEAST SUNDAY NIGHT AND MONDAY, WITH SOME RELAXATION
TUESDAY AS MORE ROBUST ENERGY EJECTS INTO THE CENTRAL/SOUTHERN
PLAINS THROUGH WEDNESDAY. THERE ARE NO SIGNIFICANT STORMS ATTM OR
ARCTIC AIR /OTHER THAN FRIDAY NIGHT/, WITH EVEN TIMES OF WARMER AIR
ARRIVING. WE USED A BLEND OF MODEL GUIDANCE/CONTINUITY FRIDAY
THROUGH SUNDAY, THEN MOSTLY BLENDED IN THE 00Z WPC GUIDANCE WITH
CONTINUITY THEREAFTER. SOME ADJUSTMENTS WERE THEN MADE FOLLOWING
ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES.
FOR FRIDAY...AN UPPER-LEVEL TROUGH AXIS WILL BE SWINGING ACROSS THE
AREA DURING THE FIRST HALF OF THE DAY. AS CAA OCCURS WITH THE
PASSAGE OF THE TROUGH AXIS, MUCH DRIER AIR ALSO ADVECTS INTO THE
REGION. THIS SHOULD LIMIT CLOUD DEVELOPMENT FOR MUCH OF THE AREA.
THE PRESSURE GRADIENT WILL BE TIGHT ACROSS THE REGION, WITH SOME
RELAXATION OCCURRING LATER IN THE DAY AND AT NIGHT AS HIGH PRESSURE
BEGINS TO EDGE CLOSER. THERE IS AROUND 30 KNOTS OF FLOW IN THE
MIXING LAYER VIA FORECAST SOUNDINGS, AND THESE SAME SOUNDINGS ALSO
INDICATE STEEP ENOUGH LOW-LEVEL LAPSE RATES. THIS WILL RESULT IN
BREEZY CONDITIONS FOR MUCH OF THE REGION, ALTHOUGH SOME RELAXATION
IN THE WINDS ARE EXPECTED LATE IN THE DAY AND AT NIGHT AS HIGH
PRESSURE STARTS TO ARRIVE.
FOR SATURDAY AND SUNDAY...A REINFORCING TROUGH SLIDES ACROSS
SATURDAY BUT IT QUICKLY SHIFTS OFFSHORE BY LATE IN THE DAY. AT THE
SURFACE, HIGH PRESSURE EXTENDS INTO OUR AREA FROM THE GULF COAST
STATES. A STRONG SYSTEM CRUISING ACROSS CANADA WILL HELP BACK THE
FLOW TO THE WEST AND SOUTHWEST THROUGH SUNDAY AS A FRONTAL BOUNDARY
REMAINS TO OUR SOUTH. THIS WILL RESULT IN CHILLY TEMPERATURES
SATURDAY, THEN WAA AHEAD OF LOW PRESSURE IN THE GREAT LAKES WILL
ALLOW FOR A NOTABLE REBOUND IN TEMPERATURES ON SUNDAY. THE UPPER-
LEVEL TROUGH DRIVING THE SURFACE LOW TO OUR NORTH WILL BEGIN TO
AMPLIFY INTO THE EAST SUNDAY NIGHT. THIS SHOULD ALSO KEEP SUNDAY
NIGHT'S TEMPERATURES MILDER.
FOR MONDAY THROUGH WEDNESDAY...A SHORT WAVE TROUGH AMPLIFIES MONDAY
INTO THE EAST. A DEEPENING STORM WILL TRACK TO OUR NORTH WITH WAA
OCCURRING AHEAD OF A COLD FRONT. THE BULK OF THE LARGE SCALE FORCING
IS USUALLY ALONG AND TO THE NORTH OF THE SURFACE LOW TRACK, AND
THEREFORE MAYBE SOME SHOWERS GET INTO THE NORTHERN HALF OF OUR CWA
DURING MONDAY ESPECIALLY AS THE COLD FRONT ARRIVES IN THE AFTERNOON.
WEAK HIGH PRESSURE THEN ARRIVES FOR TUESDAY. THE PATTERN HOWEVER
LOOKS ACTIVE WITH ANOTHER SYSTEM FORECAST TO ALREADY BE ORGANIZING
TOWARD THE OHIO VALLEY TUESDAY NIGHT INTO WEDNESDAY, WHICH DEVELOPS
ALONG A FRONT THAT IS DRAPED TO OUR SOUTH.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...SCT-BKN CLOUDS AOA 3000 FT BECOMING WDSPRD VFR CIGS AOA
4000 FT BY MID MORNING WITH A GUSTY WEST SOUTHWEST WIND INCREASING
TO 30 TO 38 KT DURING MIDDAY. SCT LIGHT SHOWERS WITH BRF IFR CONDS,
MAINLY ALONG AND WEST OF I-95. PLS SEE TAFS FOR DETAILS.
TONIGHT...VFR SCT-BKN AOA 4000 FT. A GUSTY WEST TO NORTHWEST WIND
25 TO 30 KT.
OUTLOOK...
FRIDAY...VFR. NORTHWEST WINDS 15-20 KNOTS WITH GUSTS UP TO 30 KNOTS,
THEN QUICKLY DIMINISHING DURING THE EVENING.
SATURDAY...VFR. WEST-NORTHWEST WINDS 10-15 KNOTS, BECOMING SOUTHWEST.
SUNDAY...VFR. SOUTHWEST WINDS AROUND 10 KNOTS.
MONDAY...VFR OVERALL WITH PERHAPS A SHOWER AS A COLD FRONT ARRIVES.
SOUTHWEST WINDS 10-20 KNOTS, BECOMING NORTHWEST.
&&
.MARINE...
GALE WARNING THROUGH EARLY FRIDAY. A SHORT LULL IN GALES EARLY
TODAY BUT WINDS SHOULD INCREASE BACK TO GALE GUSTS BETWEEN 9 AM
AND NOON, ESPECIALLY NEAR THE COASTS. ISO GUSTS 40-43 KT POSSIBLE
LATE TODAY.
MORE PERSISTENT GALE GUSTS OF 35-40 KT EXPECTED TONIGHT IN DECENT
COLD AIR ADVECTION.
OUTLOOK...
FRIDAY...WEST-NORTHWEST WINDS WITH CAA MAY KEEP GUSTS VERY CLOSE TO
LOW-END GALE FORCE IN THE MORNING, HOWEVER A DOWNWARD TREND IS
EXPECTED AS HIGH PRESSURE BEGINS TO EDGE CLOSER. FOR NOW, HELD OFF
ON EXTENDING THE GALE WARNING INTO THIS PERIOD.
SATURDAY AND SUNDAY...WEST WINDS ON SATURDAY WILL INCREASE AND
BECOME SOUTHWEST ON SUNDAY. HOWEVER ATTM THEY ARE ANTICIPATED TO BE
MOSTLY BELOW ADVISORY CRITERIA. THE SEAS HOWEVER SHOULD BUILD SOME
LATER SUNDAY TO NEAR 5 FEET ON THE ATLANTIC COASTAL WATERS.
SUNDAY NIGHT AND MONDAY...A SMALL CRAFT ADVISORY LOOKS TO BE NEEDED
AS SOUTHWEST WINDS INCREASE AHEAD OF A COLD FRONT AND SEAS BUILD.
&&
.HYDROLOGY...
AREAS OF FLOODING IN PROGRESS...PLEASE SEE WARNINGS AND STATEMENTS.
MORE RAIN FELL ACROSS SE PA THAN EXPECTED YESTERDAY RESULTING IN
MUCH MORE FLOODING. EVEN THE SCHUYLKILL IS EXPECTED TO FLOOD
TODAY AT MOST FORECAST POINTS....BERKS, CHESTER, MONTGOMERY AND
PHL. ALSO THE PERKIOMEN, THE BRANDYWINE CREEK AT CHADDS FORD, THE
RED CLAY CREEK AT WOODDALE, THE WHITE CLAY CREEK AT NEWARK, AMONG
OTHERS. WARNING AT MILLSTONE COVERS THE RVS THERE.
&&
.TIDES/COASTAL FLOODING...
CHESAPEAKE BAY: TIDAL FLOODING OCCURRING AT CAMBRIDGE THIS MORNING
WILL SOON SUBSIDE WHILE TIDAL FLOODING SOON BEGINS AGAIN AT TOLCHESTER
BEACH. ADVISORY CONTINUES FOR THE NEAR DAYBREAK HIGH TIDE CYCLE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
MDZ008-012.
COASTAL FLOOD ADVISORY UNTIL 10 AM EST THIS MORNING FOR MDZ015-
019-020.
MARINE...GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...DRAG 648
SHORT TERM...DRAG 648
LONG TERM...GORSE
AVIATION...DRAG/GORSE 648
MARINE...DRAG/GORSE 648
HYDROLOGY...
TIDES/COASTAL FLOODING...648Hazardous weather outlook, Feb 25, 6:44 AM EST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 644 AM EST THU FEB 25 2016 DEZ001>004-NJZ001-007>010-012>024-026-027-PAZ054-055-060>062-070-071- 101>106-261145- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 644 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN, WITH SEVERAL FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS PORTIONS OF THE REGION. SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE MIDDAY AND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-261145- CECIL-KENT MD- 644 AM EST THU FEB 25 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN, WITH SOME FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS PORTIONS OF THE REGION. SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE MIDDAY AND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ015-019-020-261145- QUEEN ANNES-TALBOT-CAROLINE- 644 AM EST THU FEB 25 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN, WITH SOME FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS PORTIONS OF THE REGION. SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE MIDDAY AND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 644 AM EST THU FEB 25 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME GALE FORCE NORTHWEST WIND GUSTS ARE POSSIBLE FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ..HEADLINE CONSOLIDATION..
In the hours before
Local storm report, Feb 25, 4:32 AM EST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST BLACKBIRD 39.37N 75.66W
02/24/2016 M50 MPH NEW CASTLE DE DEOS
&&
EVENT NUMBER PHI1600737
GORSELocal storm report, Feb 25, 5:20 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
02/24/2016 M45 MPH ANZ431 DE NOS PLATFORM
0544 PM TSTM WND GST SUSSEX COUNTY AIRPORT 38.69N 75.36W
02/24/2016 M59 MPH SUSSEX DE ASOS
0544 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
02/24/2016 SUSSEX DE 911 CALL CENTER
TREES AND WIRES DOWN...TIME BASED ON WIND GUST
OBSERVATIONS.
0615 PM TSTM WND DMG BRIDGETON 39.43N 75.23W
02/24/2016 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES BLOWN DOWN
0620 PM TSTM WND DMG VINELAND 39.46N 75.00W
02/24/2016 CUMBERLAND NJ SOCIAL MEDIA
TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
ON MAYS LANDING AND PANTHER ROAD.
0650 PM TSTM WND DMG MOUNT LAUREL 39.93N 74.89W
02/24/2016 BURLINGTON NJ UTILITY COMPANY
A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
OUTAGES
0742 PM TSTM WND GST 2 S ELVERSON 40.13N 75.83W
02/24/2016 M63 MPH CHESTER PA TRAINED SPOTTER
0747 PM TSTM WND GST READING REGIONAL AIRPOR 40.38N 75.97W
02/24/2016 M52 MPH BERKS PA ASOS
0815 PM NON-TSTM WND DMG WEST NORRITON 40.13N 75.38W
02/24/2016 MONTGOMERY PA FIRE DEPT/RESCUE
TREES DOWN.
0850 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M2.06 INCH MONTGOMERY PA TRAINED SPOTTER
0900 PM NON-TSTM WND DMG OLD BRIDGE 40.41N 74.37W
02/24/2016 MIDDLESEX NJ TRAINED SPOTTER
TREES AND WIRES DOWN... POWER OUTAGES
0900 PM TSTM WND GST BLACKBIRD 39.37N 75.66W
02/24/2016 M50 MPH NEW CASTLE DE DEOS
0909 PM HEAVY RAIN NEW LONDON 39.78N 75.88W
02/24/2016 M1.67 INCH CHESTER PA PUBLIC
0922 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M1.55 INCH MONTGOMERY PA TRAINED SPOTTER
FELL WITHIN THE LAST HOUR.
0930 PM TSTM WND DMG FELTON 39.01N 75.58W
02/24/2016 KENT DE 911 CALL CENTER
TREES DOWN ON WIRES. TIME ESTIMATED FROM RADAR
0930 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
02/24/2016 M40 MPH ANZ430 NJ NOS PLATFORM
0932 PM TSTM WND DMG WYNNEFIELD 39.99N 75.24W
02/24/2016 PHILADELPHIA PA BROADCAST MEDIA
LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
WOODCREST AVENUE.
0934 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.89N 75.25W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
0941 PM FLOOD MERTZTOWN 40.51N 75.67W
02/24/2016 BERKS PA FIRE DEPT/RESCUE
WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
STATE STREET.
0950 PM TSTM WND DMG PENNSAUKEN 39.96N 75.06W
02/24/2016 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR
0950 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
02/24/2016 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR
1010 PM TSTM WND GST EAST AMWELL TWP 40.45N 74.81W
02/24/2016 E60 MPH HUNTERDON NJ TRAINED SPOTTER
ALONG WITH PEA SIZED HAIL
1010 PM TSTM WND GST STEWARTSVILLE 40.69N 75.11W
02/24/2016 M46 MPH WARREN NJ TRAINED SPOTTER
1015 PM NON-TSTM WND GST 1 W BERKELEY TWP 39.93N 74.29W
02/24/2016 M59 MPH OCEAN NJ AWOS
1025 PM FLASH FLOOD BETHLEHEM CITY 40.63N 75.36W
02/24/2016 NORTHAMPTON PA 911 CALL CENTER
MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
TO STRANDED VEHICLES.
1027 PM FLASH FLOOD BUSHKILL TWP 40.79N 75.34W
02/24/2016 NORTHAMPTON PA FIRE DEPT/RESCUE
WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.
1044 PM TSTM WND DMG MILLTOWN 40.45N 74.43W
02/24/2016 MIDDLESEX NJ SOCIAL MEDIA
POLE AND NUMEROUS TREES DOWN.
1045 PM TSTM WND GST WANTAGE 41.24N 74.55W
02/24/2016 M55 MPH SUSSEX NJ NJWXNET
1046 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
02/24/2016 PHILADELPHIA PA TRAINED SPOTTER
FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN
1054 PM TSTM WND GST NE PHILADELPHIA AIRPORT 40.08N 75.01W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
1056 PM TSTM WND GST ATLANTIC CITY INTL AIRP 39.46N 74.58W
02/24/2016 M54 MPH ATLANTIC NJ ASOS
1112 PM HEAVY RAIN FORKS TWP 40.73N 75.22W
02/24/2016 M2.51 INCH NORTHAMPTON PA TRAINED SPOTTER
1115 PM TSTM WND DMG PRINCETON 40.35N 74.66W
02/24/2016 MERCER NJ 911 CALL CENTER
WIRES AND TREES DOWN...TIME ESTIMATED FROM RADAR
1130 PM MARINE TSTM WIND SANDY HOOK NOS BUOY 40.47N 74.01W
02/24/2016 M47 MPH ANZ338 NJ NOS PLATFORM
1130 PM FLASH FLOOD REAVILLE 40.48N 74.82W
02/24/2016 HUNTERDON NJ TRAINED SPOTTER
NESHANIC CREEK ROSE ABOVE FLOOD STAGE. THE WATER LEVEL
ROSE OVER A FOOT IN ONE HOUR
1135 PM TSTM WND GST MONMOUTH EXEC AIRPORT 40.19N 74.12W
02/24/2016 M50 MPH MONMOUTH NJ ASOS
1212 AM HEAVY RAIN WILLIAMS TWP 40.63N 75.23W
02/25/2016 M2.17 INCH NORTHAMPTON PA TRAINED SPOTTER
0132 AM FLASH FLOOD BELLMAWR 39.87N 75.09W
02/25/2016 CAMDEN NJ EMERGENCY MNGR
SOUTH BOUND 295 CLOSED AT MILE MARKER 27 DUE TO
FLOODING
&&
EVENT NUMBER PHI1600720 PHI1600700 PHI1600704 PHI1600701 PHI1600702
PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721 PHI1600707
PHI1600737 PHI1600723 PHI1600722 PHI1600729 PHI1600730 PHI1600712
PHI1600724 PHI1600708 PHI1600731 PHI1600732 PHI1600710 PHI1600711
PHI1600726 PHI1600713 PHI1600719 PHI1600714 PHI1600718 PHI1600715
PHI1600716 PHI1600725 PHI1600718 PHI1600733 PHI1600734 PHI1600735
PHI1600728 PHI1600727 PHI1600736
GORSELocal storm report, Feb 25, 5:49 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG CHELTENHAM 40.06N 75.09W
02/24/2016 MONTGOMERY PA BROADCAST MEDIA
LARGE TREE TOPPLED INTO THE ROOF OF A HOME ALONG THE
8200 BLOCK OF NEW 2ND STREET.
&&
EVENT NUMBER PHI1600738
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:12 PM EST | Severe Thunderstorm Warning | PHI | Chester, Delaware | 33 min |
| Feb 24, 7:21 PM EST | Areal Flood Advisory | PHI | Chester | 4 hr |
| Feb 24, 7:35 PM EST | Areal Flood Advisory | PHI | Carbon, Monroe | 6 hr |
| Feb 24, 7:39 PM EST | Severe Thunderstorm Warning | PHI | Berks, Chester | 36 min |
| Feb 24, 8:13 PM EST | Special Weather Statement | PHI | Chester, Montgomery | 62 min |
| Feb 24, 8:23 PM EST | Special Weather Statement | PHI | Lehigh, Monroe, Northampton | 67 min |
| Feb 24, 8:42 PM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Lehigh, Monroe, Montgomery and 2 more | 4 hr |
| Feb 24, 8:47 PM EST | Severe Thunderstorm Warning | PHI | Chester | 43 min |
| Feb 24, 9:18 PM EST | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Feb 24, 9:40 PM EST | Severe Thunderstorm Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 35 min |
| Feb 24, 9:44 PM EST | Areal Flood Warning | PHI | Berks, Chester, Montgomery | 10 hr |
| Feb 24, 9:55 PM EST | Flash Flood Warning | PHI | Bucks, Lehigh, Monroe, Northampton | 4 hr |
| Feb 24, 10:05 PM EST | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Feb 24, 10:11 PM EST | River Flood Warning | PHI | Chester | 20 hr |
| Feb 24, 10:32 PM EST | Flash Flood Warning | PHI | Bucks | 4 hr |
| Feb 24, 11:03 PM EST | Severe Thunderstorm Warning | PHI | Bucks | 42 min |
| Feb 25, 12:19 AM EST | River Flood Warning | PHI | Montgomery | 14 hr |
| Feb 25, 12:28 AM EST | River Flood Warning | PHI | Chester, Delaware | 18 hr |
| Feb 25, 12:37 AM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 28 hr |
| Feb 25, 1:55 AM EST | Areal Flood Warning | PHI | Bucks, Lehigh, Monroe, Northampton | 6 hr |
| Feb 25, 2:04 AM EST | Areal Flood Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 4 hr |
| Feb 25, 2:07 AM EST | River Flood Warning | PHI | Berks, Montgomery | 8 hr |
| Feb 25, 2:22 AM EST | Areal Flood Warning | PHI | Bucks | 8 hr |
| Feb 25, 7:41 AM EST | Areal Flood Warning | PHI | Berks, Chester, Montgomery | 6 hr |
| Feb 24, 7:10 PM EST | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Feb 24, 8:48 PM EST | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Feb 24, 9:02 PM EST | Special Marine Warning | PHI | 58 min | |
| Feb 24, 9:24 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 4 hr |
| Feb 24, 10:06 PM EST | Special Weather Statement | PHI | Sussex | 39 min |
| Feb 24, 10:19 PM EST | Special Marine Warning | PHI | 56 min | |
| Feb 24, 10:26 PM EST | Special Weather Statement | PHI | Sussex | 34 min |
| Feb 24, 10:36 PM EST | Special Weather Statement | PHI | Atlantic, Ocean | 39 min |
| Feb 24, 10:49 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 4 hr |
| Feb 24, 10:51 PM EST | Special Weather Statement | PHI | Mercer, Middlesex, Morris, Somerset | 54 min |
| Feb 24, 11:11 PM EST | Special Weather Statement | PHI | Monmouth, Ocean | 64 min |
| Feb 24, 11:22 PM EST | Special Marine Warning | PHI | 53 min | |
| Feb 24, 11:25 PM EST | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 15 min |
| Feb 25, 12:04 AM EST | Special Weather Statement | PHI | Atlantic, Monmouth, Ocean | 56 min |
| Feb 25, 2:26 AM EST | River Flood Warning | PHI | Somerset | 33 hr |
| Feb 25, 2:31 AM EST | River Flood Warning | PHI | Morris, Passaic | 31 hr |
| Feb 25, 10:02 AM EST | River Flood Warning | PHI | Morris | 25 hr |
| Feb 25, 10:13 AM EST | Areal Flood Warning | PHI | Somerset | 6 hr |
| Feb 25, 12:37 PM EST | Areal Flood Warning | PHI | Sussex, Warren | 8 hr |
| Feb 25, 3:28 PM EST | Areal Flood Warning | PHI | Somerset | 14 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2016Areal Flood Warnings in New Jersey, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.